# SDR CALA2017021700399

- Difficulty date: February 15, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 64,257 hours, 14,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 146T122330
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FAILSAFE AT BS 1562, BL 0.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-07 FIG 101. CUT & REMOVED DAMAGED AREA.  REPAIRED IAW ECRA 5310-07064.
